Alert archive / Arkansas / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 93, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 5, 2005, 7:43 PM CDT for Crawford County, Sebastian County, Arkansas; LeFlore County, Sequoyah County, Oklahoma. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 5, 2005, 7:43 PM CDT (00:43 UTC)
- Expired
- Apr 5, 2005, 8:45 PM CDT
- In force
- 62 min
- Issued by
- NWS Tulsa, OK
- Area
- Counties, with a storm outline in the text
Counties Crawford County, AR, Sebastian County, AR, LeFlore County, OK, Sequoyah County, OK
The radar
The Western Arkansas radar (KSRX), 16 km from the middle of the area, began a volume at 00:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 5, 2:30 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
| Apr 5, 2:30 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 0.7 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 672 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 937 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 129 m²/s²
- 0-3 km storm-relative helicity
- 125 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 060045
SVRTSA
ARC033-131-OKC079-135-060145-
/O.NEW.KTSA.SV.W.0093.050406T0043Z-050406T0145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
743 PM CDT TUE APR 5 2005
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA
CRAWFORD COUNTY IN NORTHWEST ARKANSAS
LE FLORE COUNTY IN SOUTHEAST OKLAHOMA
SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS
* UNTIL 845 PM CDT
* AT 737 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL
AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTHWEST OF SHORT TO 8 MILES WEST OF
OCTAVIA...MOVING EAST AT 30 MPH.
* MUCH OF SEQUOYAH...CRAWFORD...LE FLORE...AND SEBASTIAN COUNTIES
IS NEAR THE PATH OF THIS STORM.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3571 9457 3444 9492 3449 9446 3498 9439
3501 9406 3579 9408
$$3 follow-up statements
000
WWUS54 KTSA 060108
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
806 PM CDT TUE APR 5 2005
ARC033-131-OKC079-135-060145-
/O.CON.KTSA.SV.W.0093.000000T0000Z-050406T0145Z/
CRAWFORD AR-SEBASTIAN AR-SEQUOYAH OK-LE FLORE OK-
806 PM CDT TUE APR 5 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 845 PM CDT FOR LE
FLORE...SEQUOYAH...SEBASTIAN AND CRAWFORD COUNTIES...
AT 803 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL AND
DAMAGING WINDS TO 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES SOUTHEAST OF NATURAL DAM TO 2 MILES EAST OF
OCTAVIA...MOVING EAST AT 30 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...ROCK
ISLAND...FORT SMITH...FIGURE FIVE...VAN BUREN...HACKETT...RYE
HILL...RUDY...CONCORD...BARLING...JENNY LIND...HARTFORD...
MIDLAND...PATTERSON...ALMA...CENTRAL CITY...KIBLER...
MOUNTAINBURG...GREENWOOD...HUNTINGTON...DYER...MANSFIELD...MT
GAYLER...LAVACA...CROSSROADS...LIBERTY...WASHBURN AND URSULA.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3569 9447 3444 9492 3449 9446 3498 9439
3501 9406 3579 9408
$$000
WWUS54 KTSA 060124
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
824 PM CDT TUE APR 5 2005
OKC135-060134-
/O.CAN.KTSA.SV.W.0093.000000T0000Z-050406T0145Z/
SEQUOYAH OK-
824 PM CDT TUE APR 5 2005
...THE SEVERE THUNDERSTORM WARNING FOR SEQUOYAH COUNTY HAS BEEN
CANCELLED...
THE THUNDERSTORMS HAVE MOVED OUT OF SEQUAYAH COUNTY...THEREFORE THE WARNING
HAS BEEN CANCELLED.
LAT...LON 3570 9442 3448 9479 3449 9446 3498 9439
3501 9406 3579 9408
$$
ARC033-131-OKC079-060145-
/O.CON.KTSA.SV.W.0093.000000T0000Z-050406T0145Z/
CRAWFORD AR-SEBASTIAN AR-LE FLORE OK-
824 PM CDT TUE APR 5 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 845 PM CDT FOR LE
FLORE...SEBASTIAN AND CRAWFORD COUNTIES...
AT 820 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS TO
70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 3
MILES NORTHWEST OF CHESTER TO 6 MILES EAST OF OCTAVIA...MOVING EAST
AT 30 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...MOUNTAINBURG...
MIDLAND...KIBLER...EXCELSIOR...PATTERSON...CENTRAL CITY...ARKOLA...MT
GAYLER...GREENWOOD...WITCHERVILLE...DYER...HUNTINGTON...LAVACA...
MANSFIELD...DAYTON...BURNVILLE...LIBERTY...BLOOMER...CROSSROADS...
MILLTOWN...WASHBURN AND URSULA.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3570 9442 3448 9479 3449 9446 3498 9439
3501 9406 3579 9408
$$000
WWUS54 KTSA 060145
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
845 PM CDT TUE APR 5 2005
ARC033-131-OKC079-060154-
/O.EXP.KTSA.SV.W.0093.000000T0000Z-050406T0145Z/
CRAWFORD AR-SEBASTIAN AR-LE FLORE OK-
845 PM CDT TUE APR 5 2005
...THE SEVERE THUNDERSTORM WARNING FOR LE FLORE...SEBASTIAN AND
CRAWFORD COUNTIES EXPIRED AT 845 PM CDT...
THE STRONGEST THUNDERSTORMS HAVE MOVED OUT OF THE WARNED AREA AND
WEAKENED BELOW SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM
WARNING WILL BE ALLOWED TO EXPIRE.
GUSTY WINDS...SMALL HAIL AND HEAVY RAIN WILL STILL BE POSSIBLE WITH
THESE STORMS.
LAT...LON 3570 9442 3448 9479 3449 9446 3498 9439
3501 9406 3579 9408
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 7:27 PM CDT, 16 minutes earlier.
Area forecast discussion, Apr 5, 7:27 PM CDT, 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 727 PM CDT TUE APR 5 2005 .MESOSCALE DISCUSSION... WE HAVE RECEIVED NO TORNADO REPORTS FROM HASKELL OR SEQUOYAH COUNTY...BUT RADAR DATA STRONGLY SUGGESTS THAT THE STORM HAS PRODUCED A TORNADO. THE CELL IS CROSSING THROUGH THE PEAK ENVIRONMENT NOW AND SR-HELICITY AND INSTABILITY WILL BE SUPPORTIVE OF LOW-LEVEL STORM ROTATION AND A TORNADO THREAT THROUGH SOUTHEAST ADAIR COUNTY. THE CELL WILL BE IN A MORE HOSTILE ENVIRONMENT AFTER IT MOVES INTO WASHINGTON COUNTY...BUT OFTEN IT TAKES AWHILE FOR CELLS TO LOSE ITS LOW-LEVEL ORGANIZATION ONCE IT HAS TORNADOED...SO ALL INTERESTS IN SOUTHWEST WASHINGTON COUNTY SHOULD BE ALERT. A TORNADO WARNING HAS BEEN ISSUED FOR PARTS OF ADAIR COUNTY. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. &&
Hazardous weather outlook, Apr 5, 3:30 PM CDT, 4 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
330 PM CDT TUE APR 5 2005
ARZ001-002-010-011-019-020-029-OKZ049-053>076-061000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
330 PM CDT TUE APR 5 2005
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL
AS MUCH OF EASTERN OKLAHOMA.
...SEVERE THUNDERSTORM WATCH FOR NORTHEAST OKLAHOMA AND NORTHWEST
ARKANSAS UNTIL 9 PM...
...TORNADO WATCH FOR SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS
UNTIL 9 PM...
.DAY ONE...TODAY AND TONIGHT.
TORNADO.
RISK...ELEVATED.
AREA....SOUTHEAST OKLAHOMA
ONSET....AFTER 300 PM.
AREA AT GREATEST RISK...FAR SOUTHEAST OKLAHOMA.
SEVERE THUNDERSTORM.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...AFTER 300 PM.
AREA AT GREATEST RISK...FAR EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS.
SIGNIFICANT WINDS (NON THUNDERSTORM).
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
FIRE WEATHER DANGER.
RISK...ELEVATED...SPREAD INDEX=60.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...NORTHEAST OKLAHOMA.
DISCUSSION...
THUNDERSTORMS HAVE ERUPTED THIS AFTERNOON ALONG AND AHEAD OF A
DRYLINE MOVING FROM CENTRAL OKLAHOMA INTO EASTERN OKLAHOMA. THE
THUNDERSTORMS WERE QUICKLY FORMING INTO A SQUALL LINE THAT WILL
TRACK EASTWARD ACROSS THE AREA THROUGH THE EVENING WITH THE THREAT
FOR VERY LARGE HAIL...DAMAGING WINDS AND TORNADOES. THE GREATEST
TORNADO THREAT WILL BE ACROSS FAR SOUTHEAST OKLAHOMA THROUGH EARLY
EVENING WHERE INSTABILITY AND LOW LEVEL MOISTURE WILL BE MAXIMIZED.
THE MAIN LINE OF STORMS IS EXPECTED TO SHIFT EAST OF THE AREA BY
AROUND MIDNIGHT. ADDITIONAL STRONG TO SEVERE STORMS HOWEVER MAY
DEVELOP ACROSS NORTHEAST OKLAHOMA OVERNIGHT...AS MID LEVEL LAPSE
RATES INCREASE...AS THE UPPER LOW APPROACHES. ANY STORMS THAT
DEVELOP AFTER MIDNIGHT COULD LIKELY PRODUCE LARGE HAIL.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED THROUGH THIS EVENING AND
POSSIBLY INTO THE NIGHTTIME HOURS.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...SEVERE THUNDERSTORM POTENTIAL.
THURSDAY...NO HAZARDS.
FRIDAY...NO HAZARDS.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...NO HAZARDS.
EXTENDED DISCUSSION...
COLD AIR ALOFT ASSOCIATED WITH THE UPPER LOW WILL LIKELY PRODUCE
SCATTERED STRONG TO SEVERE THUNDERSTORMS ON WEDNESDAY WITH THE
THREAT FOR LARGE HAIL. THE NEXT CHANCE OF THUNDERSTORMS WILL BE
NEXT WEEKEND AS THE NEXT MAJOR WEATHER SYSTEM MOVES TOWARDS THE
AREA. AT THIS TIME IT APPEARS SEVERE WEATHER WILL BE POSSIBLE
WITH THIS SYSTEM.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.In the hours before
Special weather statement, Apr 5, 6:52 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
652 PM CDT TUE APR 5 2005
OKZ058-060045-
OTTAWA OK-
652 PM CDT TUE APR 5 2005
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 745 PM CDT
FOR THE FOLLOWING COUNTY:
IN NORTHEAST OKLAHOMA
OTTAWA
AT 652 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES
SOUTHWEST OF FAIRLAND...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...MIAMI...COMMERCE...
FAIRLAND...NARCISSA...WYANDOTTE...OTTAWA...PEORIA...QUAPAW...CARDIN
AND PICHER.
A LARGE PORTION OF OTTAWA COUNTY WILL BE AFFECTED BY THESE STORMS
THROUGH 745 PM CDT.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.Local storm report, Apr 5, 6:58 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
658 PM CDT TUE APR 05 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 PM HAIL TAFT 35.76N 95.55W
04/05/2005 1.25 INCH MUSKOGEE OK LAW ENFORCEMENT
&&
SFPLocal storm report, Apr 5, 7:22 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
722 PM CDT TUE APR 05 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM HAIL KEOTA 35.26N 94.92W
04/05/2005 0.75 INCH HASKELL OK AIRPLANE PILOT
&&
SFPLocal storm report, Apr 5, 7:25 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
725 PM CDT TUE APR 05 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM TSTM WND GST 6 S SALLISAW 35.37N 94.79W
04/05/2005 60 MPH SEQUOYAH OK OTHER FEDERAL
RPTD FROM KERR LOCK AND DAM
&&
SFPLocal storm report, Apr 5, 7:31 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
731 PM CDT TUE APR 05 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0706 PM HAIL MESSER 34.09N 95.47W
04/05/2005 1.00 INCH CHOCTAW OK PUBLIC
&&
PBSSpecial weather statement, Apr 5, 7:39 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 739 PM CDT TUE APR 5 2005 OKZ073-060145- PITTSBURG OK- ...THE NATIONAL WEATHER SERVICE HAS CANCELED TORNADO WATCH 125 FOR THE FOLLOWING AREA... IN OKLAHOMA THIS CANCELS 1 COUNTY IN SOUTHEAST OKLAHOMA PITTSBURG THIS INCLUDES THE CITIES OF...MCALESTER OKZ056>057-061>062-067-070>071-060145- CRAIG OK-MCINTOSH OK-MAYES OK-MUSKOGEE OK-NOWATA OK- ROGERS OK-WAGONER OK- ...THE NATIONAL WEATHER SERVICE HAS CANCELED SEVERE THUNDERSTORM WATCH 124 FOR THE FOLLOWING AREA... IN OKLAHOMA THIS CANCELS 7 COUNTIES IN EAST CENTRAL OKLAHOMA MUSKOGEE IN NORTHEAST OKLAHOMA CRAIG MAYES NOWATA ROGERS WAGONER IN SOUTHEAST OKLAHOMA MCINTOSH THIS INCLUDES THE CITIES OF...CHECOTAH...EUFAULA...CLAREMORE... CATOOSA...NOWATA...CHOUTEAU...MUSKOGEE...WAGONER... COWETA AND VINITA ARZ029-OKZ049-053-074>076-060200- SEBASTIAN AR-CHOCTAW OK-HASKELL OK-LATIMER OK- LE FLORE OK-PUSHMATAHA OK- ...TORNADO WATCH NUMBER 125 REMAINS VALID UNTIL 9 PM CDT FOR THE FOLLOWING AREA... IN ARKANSAS THIS WATCH INCLUDES 1 COUNTY IN WEST CENTRAL ARKANSAS SEBASTIAN IN OKLAHOMA THIS WATCH INCLUDES 5 COUNTIES IN SOUTHEAST OKLAHOMA CHOCTAW HASKELL LATIMER LE FLORE PUSHMATAHA THIS INCLUDES THE CITIES OF...HUGO...STIGLER...FORT SMITH... ANTLERS...CLAYTON...POTEAU AND WILBURTON ARZ001>002-010>011-019>020-OKZ058-063-068>069-072 -060200- BENTON AR-CARROLL AR-CRAWFORD AR-FRANKLIN AR- MADISON AR-WASHINGTON AR-ADAIR OK-CHEROKEE OK- DELAWARE OK-OTTAWA OK-SEQUOYAH OK- ...SEVERE THUNDERSTORM WATCH NUMBER 124 REMAINS VALID UNTIL 9 PM CDT FOR THE FOLLOWING AREA... IN ARKANSAS THIS WATCH INCLUDES 6 COUNTIES IN NORTHWEST ARKANSAS BENTON CARROLL CRAWFORD MADISON WASHINGTON IN WEST CENTRAL ARKANSAS FRANKLIN IN OKLAHOMA THIS WATCH INCLUDES 5 COUNTIES IN EAST CENTRAL OKLAHOMA CHEROKEE SEQUOYAH IN NORTHEAST OKLAHOMA ADAIR DELAWARE OTTAWA THIS INCLUDES THE CITIES OF...ROGERS...BENTONVILLE...SALLISAW... OZARK...CHARLESTON...JAY...TAHLEQUAH...STILWELL...MARIETTA... WESTVILLE...BERRYVILLE...EUREKA SPRINGS...VAN BUREN... FAYETTEVILLE...SPRINGDALE...MIAMI AND HUNTSVILLE
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 7:46 PM CDT | Severe Thunderstorm Warning | TSA | Washington | 104 min |
| Apr 5, 8:28 PM CDT | Severe Thunderstorm Warning | TSA | Franklin | 62 min |
| Apr 5, 7:19 PM CDT | Severe Thunderstorm Warning | TSA | Ottawa | 56 min |
| Apr 5, 7:26 PM CDT | Tornado Warning | TSA | Adair | 64 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2005Severe Thunderstorm Warnings in Oklahoma, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.